# SDR CA011105017

- Difficulty date: October 15, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,241 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 62052RSIMT47CR
- Condition: Broken
- Location: Internal
- Component: Hyd Pump Drive A, Aerosp, 350A35013004
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A, L

## Discrepancy

(CAN) DURING TAKEOFF/CLIMB OUT OF A WOODED AREA, THE PILOT GOT A HYDRAULIC LIGHT INDICATION. HE LATER REPORTED THAT THE AIRCRAFT HAD A COMPLETE HYDRAULIC FAILURE. THE CAUSE OF THE FAILURE WAS DUE TO A BEARING FAILURE IN THE HYDRAULIC DIVE PULLEY, THE CAGE OR THE BEARING HAD BROKEN APART CAUSING THE PULLEY ASSEMBLY TO SEIZE AND THE HYDRAULIC BELT TO BREAK. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
